Seiberg Witten invariants and uniformizations

Conan Leung Chinese Univ of HK

Differential Geometry mathscidoc:1608.10102

Math. Ann., 306, 31-46, 1996
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-08-31 17:16:26 uploaded by conan ] [ 1038 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{conan1996seiberg,
  title={Seiberg Witten invariants and uniformizations},
  author={Conan Leung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160831171626258469591},
  booktitle={Math. Ann.},
  volume={306},
  pages={31-46},
  year={1996},
}
Conan Leung. Seiberg Witten invariants and uniformizations. 1996. Vol. 306. In Math. Ann.. pp.31-46. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160831171626258469591.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved